# SDR AALA202406240705

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 39,995 hours, 15,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CHECK DOOR PRESSURE MESSAGE FOR L1 DOOR ON FWD CIDS PANEL. RE-SERVICED AND RE-TIGHTEN NUT FOR THE L1 DOOR IAW AMM 52-10-00. OPS CHECK LEAK CHECK GOOD.
